# SDR TSAA0621058

- Difficulty date: July 18, 2006
- Submitted: July 29, 2006
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 48,663 hours, 27,600 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 215201
- Part serial: 237
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NON-ETOPS FLT 269 KOA-HNL: SHORTLY AFTER LANDING, THE CREW AND FLIGHT MECHANIC NOTICED A BURNING SMELL COMING FROM THE GASPERS. THE CREW SWITCHED OFF THE GASPER FAN AND THE BURNING SMELL DISSIPATED SHORTLY AFTER. THE CREW CONTINUED TAXIING TO THE GATE WITHOUT FURTHER INCIDENT. MX ACTION: MAINTENANCE PLACED THE GASPER FAN ON MEL 21-24. AIRCRAFT WAS RETURNED TO SERVICE. MX ACTION: MAINTENANCE REMOVED AND REPLACED THE GASPER FAN IAW AMM 21-24-21. AIRCRAFT WAS RETURNED TO SERVICE.
